Existence of Optimal Controls for Compressible Viscous Flow
We formulate a control problem for a distributed parameter system where the state is governed by the compressible Navier–Stokes equations. Introducing a suitable cost functional, the existence of an optimal control is established within the framework of strong solutions in three dimensions.
Journal of Mathematical Fluid Mechanics
Doboszczak, S., Mohan, M. T., & Sritharan, S. S. (2018). Existence of Optimal Controls for Compressible Viscous Flow. Journal of Mathematical Fluid Mechanics, 20(1), 199–211. https://doi.org/10.1007/s00021-017-0318-5
The "Link to Full Text" button on this page loads the open access article version of record, hosted at Springer. The publisher retains permissions to re-use and distribute this article.